# SDR SWIA200514871

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 6,164 hours, 5,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW CRACKED.    REPLACED CAPTAIN'S SIDE WINDOW IAW CRJ MM 56-12-01.  OPERATIONAL CHECK GOOD.  PN NP139322-9  SN/OFF 02163H7998.
